Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Possible to only have physical withdrawal symptoms?


[st...]

Recommended Posts

I was four months off on 2/25 and well into my fifth month.  All of my withdrawal symptoms (at least that's what I think they are) have been physical.  Weak/stiff/wobbly knees, burning in feet/ankles, numbness in lower lip and chin, tinnitus (has been pretty constant since early December - hope it lets up at some point).  I read a lot of other posts here and people are talking about anxiety, dp/dr, strange thoughts, etc., but I'm not experiencing any of those.  I'm just wondering if anyone else has experienced just physical symptoms and what kind.  I just keep feeling that these will never end.
Link to comment
Share on other sites

[06...]

I'm 15 weeks off and have physical symptoms only, too. 

 

Mine are intense muscle burning, weakness and contractions, tinnitus, blurry vision.  At times, I will experience extreme jaw tightening and numbness in my upper palate and teeth, predominately on my right side where my TMJ and trigeminal seem to be affected.

Mine seem to be complicated with metabolic dysregulation (low insulin, cortisol,  etc.)

 

I agree, this feels never ending........ :(

 

 

Link to comment
Share on other sites

I'm 15 weeks off and have physical symptoms only, too. 

 

Mine are intense muscle burning, weakness and contractions, tinnitus, blurry vision.  At times, I will experience extreme jaw tightening and numbness in my upper palate and teeth, predominately on my right side where my TMJ and trigeminal seem to be affected.

Mine seem to be complicated with metabolic dysregulation (low insulin, cortisol,  etc.)

 

I agree, this feels never ending........ :(

 

Ss24..thanks for you response.  I noticed that you too were on Klonopin for a long time like I was.  I'm just wondering if they physical symptoms are just so much more common and long lasting for this who were on Klonopin?  It just seems to never end and like I mentioned I'm well into my fifth month.  :(

Link to comment
Share on other sites

[06...]

I've wondered the same, Stay-positive.  So many on Klonopin seem to report intense physical issues post taper.......

 

Are you able to exercise much?  I've been athletic my entire life but have been reduced to walking only on an adventurous day.  Tried weight lifting a few weeks back with horrible results with increased inner vibrations resembling electrocution.  Oddly, the muscle stiffness and pain do not feel anything like overexertion from a hard days work in the yard or a spring ski on the slopes.  This feels entirely wide spread and less hopeful in its ability to recover.......

Link to comment
Share on other sites

I've wondered the same, Stay-positive.  So many on Klonopin seem to report intense physical issues post taper.......

 

Are you able to exercise much?  I've been athletic my entire life but have been reduced to walking only on an adventurous day.  Tried weight lifting a few weeks back with horrible results with increased inner vibrations resembling electrocution.  Oddly, the muscle stiffness and pain do not feel anything like overexertion from a hard days work in the yard or a spring ski on the slopes.  This feels entirely wide spread and less hopeful in its ability to recover.......

 

My wife and I joined a gym this year.  I try to go regularly and have been using the treadmill and bike.  Also, some of the weight machines as well.  I've noticed that a couple of days after using the weights some of my muscles are really sore (more so than typical overexertion).  I'm wondering how much of this soreness is attributable to withdrawal and how much is due to being totally out of shape?  :)

Link to comment
Share on other sites

I am 6 months off clonazepam. A lot of my mental symptoms are subsiding but physical symptoms still here. Intense burning, nerve pain, clenching, spasms. I find that aerobic activity (bike, elliptical, etc) seems to help.
Link to comment
Share on other sites

[06...]

I've wondered the same, Stay-positive.  So many on Klonopin seem to report intense physical issues post taper.......

 

Are you able to exercise much?  I've been athletic my entire life but have been reduced to walking only on an adventurous day.  Tried weight lifting a few weeks back with horrible results with increased inner vibrations resembling electrocution.  Oddly, the muscle stiffness and pain do not feel anything like overexertion from a hard days work in the yard or a spring ski on the slopes.  This feels entirely wide spread and less hopeful in its ability to recover.......

 

My wife and I joined a gym this year.  I try to go regularly and have been using the treadmill and bike.  Also, some of the weight machines as well.  I've noticed that a couple of days after using the weights some of my muscles are really sore (more so than typical overexertion).  I'm wondering how much of this soreness is attributable to withdrawal and how much is due to being totally out of shape?  :)

 

Lol!  There is certainly a hefty dose of the latter on this end :laugh:  Good to hear you're able to make it into a gym  That's hopeful!

 

Do you experience any of the inner vibration/electrocution?

Link to comment
Share on other sites

[06...]

I am 6 months off clonazepam. A lot of my mental symptoms are subsiding but physical symptoms still here. Intense burning, nerve pain, clenching, spasms. I find that aerobic activity (bike, elliptical, etc) seems to help.

 

That is hopeful.

Will your intense burning and nerve pain subside during an aerobic activity?

Link to comment
Share on other sites

dear buddies

 

May I ask -- did any of you have these physical muscle/nerve sxs while still on Klonopin?

 

so sorry Re this awful suffering post -w/d -- hoping for healing for you all asap + glad most of you can at least exercise a bit, or at least get outside.

 

i hate K esp. for the muscle/nerve joint pain -- which started for me @ 1st dose + has now disabled me.... desperate to taper but in agony + tapering seems impossible.

 

MANY THANKS dear buddies for any replies / encouragement

 

 

PS: still trying to reply to other helpful buddies, pls bear with me....

 

Link to comment
Share on other sites

I am 6 months off clonazepam. A lot of my mental symptoms are subsiding but physical symptoms still here. Intense burning, nerve pain, clenching, spasms. I find that aerobic activity (bike, elliptical, etc) seems to help.

 

It's weird..I only get the burning and pain from my knees down.  Not sure why that is..

Link to comment
Share on other sites

 

Do you experience any of the inner vibration/electrocution?

 

No...I get no inner vibrations/electrocution

Link to comment
Share on other sites

dear buddies

 

May I ask -- did any of you have these physical muscle/nerve sxs while still on Klonopin?

 

so sorry Re this awful suffering post -w/d -- hoping for healing for you all asap + glad most of you can at least exercise a bit, or at least get outside.

 

i hate K esp. for the muscle/nerve joint pain -- which started for me @ 1st dose + has now disabled me.... desperate to taper but in agony + tapering seems impossible.

 

MANY THANKS dear buddies for any replies / encouragement

 

 

PS: still trying to reply to other helpful buddies, pls bear with me....

 

Into my 5th month off I still get muscle/nerve pain.  I'm trying to exercise as much as I can to help it get better.

Link to comment
Share on other sites

I am 6 months off clonazepam. A lot of my mental symptoms are subsiding but physical symptoms still here. Intense burning, nerve pain, clenching, spasms. I find that aerobic activity (bike, elliptical, etc) seems to help.

 

That is hopeful.

Will your intense burning and nerve pain subside during an aerobic activity?

 

Yeah it does a lot, have to really work myself to sweat, out of breath a good 20-30 minutes. Will help at least several hours, sometimes even next morning if I’m lucky (I work out 6-8 pm). Definately sleep better nights I do it.

Link to comment
Share on other sites

×
×
  • Create New...